# SDR DALA2021021900969

- Difficulty date: February 19, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 83,447 hours, 37,765 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Condition: Cracked
- Location: Frame 36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3236 CRACK FOUND AT CWB FRONT SPAR VERTICAL STRINGER POSITION 2 AT FR36.  CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR PER PRI 589485-14AD REVISION 0 AND 1 ER/A 589485-14AD REVISION ORIGINAL. (1734093)
